# SDR SIMA20150204003

- Difficulty date: February 4, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 36,556 hours, 33,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRYWAY CEILING EMER LIGHT INOPERATIVE.  R & R LAMP AT ENTRYWAY CEILING EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-50-06.
